Singular perturbation in the physical sciences / John C. Neu.

By: Neu, John C, 1952- [author.]
Material type: TextTextSeries: Graduate studies in mathematics ; volume 167Publisher: Providence, Rhode Island : American Mathematical Society, [2015]Description: xiv, 326 pages ; 27 cmContent type: text Media type: unmediated Carrier type: volumeISBN: 9781470425555 (alk. paper)Subject(s): Singular perturbations (Mathematics) | Asymptotic expansions | Ordinary differential equations | Partial differential equations | Dynamical systems and ergodic theory | Approximations and expansions | Fluid mechanics | Mathematics educationDDC classification: 515/.352 LOC classification: QA372 | .N476 2015Other classification: 34-XX | 35-XX | 37-XX | 41-XX | 76-XX | 97-XX
Tags from this library: No tags from this library for this title. Log in to add tags.
    Average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
Book Book Library
515 (Browse shelf) Available AT-ISTA#001779
Total holds: 0

Includes bibliographical references (pages 319-320) and index.

There are no comments for this item.

to post a comment.

Powered by Koha